# SDR USAA010441

- Difficulty date: April 20, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Corroded
- Location: Fuselage
- Part time: 47,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CORRODED 1 INCH BY .75 INCH AREA, STATION 1016, STRINGER 27R.  REMOVED AND REPLACED TIE CLIP, SRM 51-10-02.  (M)
